# SDR KBM2004F00008

- Difficulty date: October 22, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 7,977 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S4943
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,683 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/C LINK OB BEARING HAS EXCESSIVE PLAY.  REMOVED AND REPLACED WITH SERVICEABLE P/C LINK. (K)
